MAUDE Adverse Event Report: DEPUY SPINE INC VERSE KEY INSERTER TIGHTENER; DRIVER, PROSTHESIS

DEPUY SPINE INC VERSE KEY INSERTER TIGHTENER; DRIVER, PROSTHESIS
Catalog Number 299704220
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Reporter is a j&j employee.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Date of concomitant therapy is (b)(6) 2024.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024 the drivers stripped during final tightening of set screw.Tlif inserters bent from over tightening.The procedure was completed successfully.There was no patient consequences.This report is for one verse key inserter tightener.This is report 1 of 6 for complaint(b)(4).

Brand Name
VERSE KEY INSERTER TIGHTENER
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key19139588
Report Number1526439-2024-01352
Device Sequence Number9372426
Product Code HWR
UDI-Device Identifier10705034467498
UDI-Public(01)10705034467498
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number299704220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2024
Initial Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMPLANT INSERTER SH CONNECTION; IMPLANT INSERTER SH CONNECTION; SFX X20 TORQUE DRIVER SHAFT; VERSE KEY INSERTER TIGHTENER; VERSE KEY INSERTER TIGHTENER; X25 FINAL TIGHTENER
Patient SexUnknown